# SDR SIMA20150628015

- Difficulty date: June 28, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,002 hours, 23,911 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Profile
- Part number: 14522040001
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECTRONICS COMPARTMENT DOOR UPPER PROFILE IS CRACKED UNDER PI SUPPORT BRACKET.  COMPLIED WITH PERMANENT REPAIR TO REAR ELECTRONICS COMPARTMENT DOOR IAW ERS-EM-52MR-383.
